Matematychni Studii

Vol. 37   No.2, 2012

CONTENTS

A description of the two-dimensional representations of the dihedral group over the commutative local rings (in Ukrainian)
Petechuk Yu. V.
         115
Elementary reduction of matrices over Bezout ring with stable range 1 (in Ukrainian)
Romaniv O. M.
         132
Reduction of a pair of matrices to a special triangular form over a ring of almost stable range 1 (in Ukrainian)
Bilavska S. I., Vasyunyk I. S.
         136
A functional representation of superextension monad and linked system monad
Peregniak I., Radul T.
         142
On derivatives of conjugate trigonometric polynomials in $L_0$ (in Russian)
Adamov A. N.
         147
On sharpness of growth estimates of Cauchy-Stieltjes integrals in the unit disc and the polydisc
Chyzhykov I. E., Zolota O. A.
         155
Compactly convex sets in linear topological spaces
Banakh T., Mitrofanov M., Ravsky O.
         161
Boolean independent sequences and Bourgain-Rosenthalís theorem (in Ukrainian)
Mykhaylyuk V. V.
         174
Matrix algebraic sets of infinite dimension
Labachuk O. V.
         179
On one method of construction of symmetry operator C
Sudilovskaya V. I.
         184
Trivial $I^\tau$ fibrations of the multiplication maps for monads $\mathbb{O}$, $\mathbb{OH}$ and $\mathbb{OS}$
Karchevska L. I., Radul T. M.
         193
Convergence of stochastic process with Markov switching
Kiykovska O. I., Chabanyuk Ya. M.
         203
On the numerical solution of parabolic Cauchy problem in a domain with cut (in Ukrainian)
Vavrychuk V. G., Chapko R. S.
         209

RESEARCH ANNOUNCEMENTS

On spaces of fuzzy metrics
Savchenko A.
         219

CHRONICLE

Corrections to the paper ``Sharp estimates of the growth of the Poisson-Stieltjes integral in the polydisc'' by I. E. Chyzhykov, O. A. Zolota
         223

Matematychni Studii
matstud.org.ua